# SDR IXXA0000031

- Difficulty date: September 5, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 70,090 hours, 19,330 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Condition: Misrigged
- Location: Rt Mlg Ww
- Part time: 70,090 hours, 19,330 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM GSO TO TOL FOLLOWING ROUTINE MAINTENANCE, THE RIGHT MAIN LANDING GEAR FAILED TO RETRACT AFTER TAKEOFF.  THE FLIGHT CREW CYCLED THE GEAR WITH NO SUCCESS.  THE FLIGHT RETURNED TO GSO FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE LANDING GEAR SYSTEM WHICH REVEALED DISCREPANCIES ASSOICATED WITH THE LANDING GEAR HYDRAULIC CONTROL SYSTEM.  MAINTENANCE RIGGED THE LANDING GEAR CONTROL AND HYDRAULIC SELECTOR SYSTEMS IN ACCORDANCE WITH THE MAINTENANCE MANUAL AND PERFORMED A SUCCESSFUL OPERATIONAL CHECK.  THE AIRCRAFT WAS RETURNED TO SERVICE.
